# SDR F3LA2023070600088

- Difficulty date: May 31, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N213FR
- Make and model: Airbus A320-214
- Aircraft serial: 4704
- Aircraft time: 40,663 hours, 16,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001900
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AIRBORNE/PEMCO N/R 13872.0461 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. MAIN CABIN AFT WET AREA RIGHT FLOOR STRUCTURE O/B BEAM Y-1292 AT FWD FR66 HAS CORROSION.   EVALUATED AND REPLACED RIGHT FLOOR BEAM O/B-Y1292 AT AFT FR66 IAW A320 SRM 51-44-11 SRM 51-42-11. MX ACTION IS ACCEPTABLE./END/
